MathSciNet Relay Station
MathSciNet bibliographic data
MR1840093 (2002f:32045) 32Q20 (32Q28 53C24)
Szőke, Róbert A family of Kähler-Einstein manifolds and metric rigidity of Grauert tubes. Proc. Amer. Math. Soc. 129 (2001), no. 10, 2913–2917 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement